PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A density theorem and extreme values of automorphic $L$-functions at one

Volume 170 / 2015

Yingnan Wang Acta Arithmetica 170 (2015), 199-229 MSC: Primary 11F67. DOI: 10.4064/aa170-3-1

Abstract

We establish a density theorem for symmetric power $L$-functions attached to primitive Maass forms and explore some applications to extreme values of these $L$-functions at $1$.

Authors

  • Yingnan WangCollege of Mathematics and Computational Science
    Shenzhen University
    Shenzhen, Guangdong 518060, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image